The computation of convex invariant sets via Newton's method

R. Baier, M. Dellnitz, M. Hessel-von Molo, S. Sertl, I.G. Kevrekidis, Journal of Computational Dynamics 1 (2014) 39–69.

Download
No fulltext has been uploaded.
Journal Article | English
Author
; ; ; ;
Publishing Year
Journal Title
Journal of Computational Dynamics
Volume
1
Issue
1
Page
39-69
LibreCat-ID

Cite this

Baier R, Dellnitz M, Hessel-von Molo M, Sertl S, Kevrekidis IG. The computation of convex invariant sets via Newton’s method. Journal of Computational Dynamics. 2014;1(1):39-69. doi:10.3934/jcd.2014.1.39
Baier, R., Dellnitz, M., Hessel-von Molo, M., Sertl, S., & Kevrekidis, I. G. (2014). The computation of convex invariant sets via Newton’s method. Journal of Computational Dynamics, 1(1), 39–69. https://doi.org/10.3934/jcd.2014.1.39
@article{Baier_Dellnitz_Hessel-von Molo_Sertl_Kevrekidis_2014, title={The computation of convex invariant sets via Newton’s method}, volume={1}, DOI={10.3934/jcd.2014.1.39}, number={1}, journal={Journal of Computational Dynamics}, author={Baier, Robert and Dellnitz, Michael and Hessel-von Molo, Mirko and Sertl, Stefan and Kevrekidis, Ioannis G.}, year={2014}, pages={39–69} }
Baier, Robert, Michael Dellnitz, Mirko Hessel-von Molo, Stefan Sertl, and Ioannis G. Kevrekidis. “The Computation of Convex Invariant Sets via Newton’s Method.” Journal of Computational Dynamics 1, no. 1 (2014): 39–69. https://doi.org/10.3934/jcd.2014.1.39.
R. Baier, M. Dellnitz, M. Hessel-von Molo, S. Sertl, and I. G. Kevrekidis, “The computation of convex invariant sets via Newton’s method,” Journal of Computational Dynamics, vol. 1, no. 1, pp. 39–69, 2014.
Baier, Robert, et al. “The Computation of Convex Invariant Sets via Newton’s Method.” Journal of Computational Dynamics, vol. 1, no. 1, 2014, pp. 39–69, doi:10.3934/jcd.2014.1.39.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar